# SDR P5CA0200677

- Difficulty date: May 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,235 hours, 17,248 cycles
- Engine: Pwa JT9D7Q
- Engine time: 65,536 hours, 18,266 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON HYD S/O VALVE GROUND WIRES, PYLON STA 270, BROKEN.  REPAIRED GROUND WIRES IAW SWP 20-11-15.
